# SDR CALA2018021700674

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 75,548 hours, 10,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS  IN PAX CABIN FLICKERED ON TAKEOFF ROTATION.  PERFORMED AN EMERGENCY LIGHT SYSTEM TEST SEVERAL TIMES ON THE GROUND FOUND OK IAW 33-51-00-501.
